# SDR AALA20150402005

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 67,582 hours, 35,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16D EMER LIGHT SHROUD MISSING.  INSTALLED NEW SHROUD ON EMER LIGHT ASSEMBLY OF SEAT 16D.
